# SDR KBM2005F00329

- Difficulty date: October 24, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Aircraft time: 8,821 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA4192
- Condition: Worn
- Location: Tail Rotor
- Part time: 3,871 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BALL END WORN.  REMOVED AND REPLACED.  (K)
